Open Access Repository

Items where Author is "Ham, N"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Dolinka, I, East, J, Evangelou, A, FitzGerald, D, Ham, N, Hyde, J, Loughlin, N and Mitchell, JD 2019 , 'Enumeration of idempotents in planar diagram monoids' , Journal of Algebra, vol. 522 , pp. 351-385 , doi: 10.1016/j.jalgebra.2018.11.014.

This list was generated on Thu Nov 21 02:08:39 2019 AEDT.
TOP